MathSciNet Relay Station
MathSciNet bibliographic data
MR713685 58F11 (30D05 58F08)
Manton, N. S.; Nauenberg, M. Universal scaling behaviour for iterated maps in the complex plane. Comm. Math. Phys. 89 (1983), no. 4, 555–570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement